i feel as if im at a mg dosage of percocet and cant go below that without feeling the withdrawls. oh shoot what am i gonna do? i know i have to reduce atleast 2.5 out of my normal, but i tried that yesterday and got up with body aches. please anyone with advice on how they got past a certain part of a taper. ty, leanne
Just gonna have to tough it out some. You can stay at the previous dose a little longer before reducing which may help some, but ultimately as you get to the lower doses you are going to have to deal with a little withdrawals. You have been on a pretty high dose for awhile, the body is going to fight back. You can take something like tylenol or ibuprofen for the bodyaches depending on what other meds you are on. Do hang in there and realize this won't last forever.
I was going to suggest asking miss Laurie Shay and there she is.I am going thru similar withdrawal issues not as bad as yours but I feel really un kind and have 0 patience... I would suggest prof.advice for this I am a newbie.good luck and tell me how you are doing with this.I am here.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2010 • 3 answers
Posted 16 Nov 2010 • 3 answers
What is the maximum dosage for Percocet 7.5/325. My doctor said I could take 1-2 tablets every four?
Posted 23 Apr 2012 • 4 answers
Posted 29 Jul 2012 • 3 answers
Got2 fishbones out by gagging Feel no pain,but have annoying feeling on my throat.Fbone still stuck?
Posted 25 Mar 2015 • 3 answers